# SDR REXA2022060601029

- Difficulty date: March 26, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313582
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24R HAS MULTIPLE AREAS OF CORROSION BETWEEN FS333-349 WITH A MAX DEPTH OF .038".	REPAIRED STRINGER PER CRJ900 SRM 53-00-03.
